| Catalog Number |
383532 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
We have had report of broken needles with these 22g iv systems.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
One screenshot of what appeared to be a text thread showed a photograph of a 22g nexiva iv catheter in the patient.The complaint of a broken needle could not be confirmed from the provided screenshot.No needle was visible in the images.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.